MathSciNet Relay Station
MathSciNet bibliographic data
MR2098359 (2005f:26057) 26D15
Keith, Stephen; Rajala, Kai A remark on Poincaré inequalities on metric measure spaces. Math. Scand. 95 (2004), no. 2, 299–304.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement